Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lucky3

Icepick scars/ the cause of scarring

Recommended Posts

Hi all,

Just a little background info, im 23 year old guy who has been on accutane and tetracylcline(sp) My acne was most severe in my late teens but accutane has cleared it up.

Currently I only get acne when i'm stressed, it is the under the skin cyst type acne but it is not too bad to deal with and usually only 1 or 2 spots. However previously none of my acne left any scars, now it seems that any acne on my cheeks is causing icepick scarring. Its bizzare as I used to pick and squeeze a lot more when I was younger but now i pretty much leave them alone.( the odd lapse)

It has been 5 years since I was on accutane and 3 months since I stopped using tetracycline. The only factors that i can think have changed are my age and the fact that i smoke( 10 a day) Ive been a smoker for 4 years though and the scarring is new. Something I thought it might be is scars from the past coming to the surface? But it seems to only scar where a current spot has been. I was wondering..

Is there anything I can do to stop the new acne from scarring? I currently use sudocrem/savalon as an antiseptic and pretty much leave it alone.

Does anyone know why I am scarring now? Or has my skins healing process just changed as ive got older.

Finally, what is the best treatment for fairly shallow icepick scars?

Thanks,

Gd luck to everyone with their treatments.

P.s I'll put up pics next week to show you what they look like

Share this post


Link to post
Share on other sites

i am wondering the same thing.

ANYONE !!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!??????????????????????????????????????

Share this post


Link to post
Share on other sites

My guess is it's the Accutane. Your skin will probably never be as thick as it was to begin with. I'm having the same problem, pimples that never would have scarred if I picked them in the past now all scar, it's very depressing.

Share this post


Link to post
Share on other sites

Yes it's true after accutane everything sure does scar... prior to accutane no scars, lots of acne..... these days the very rare pimple = scar.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×